# SDR AU981476

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T4300123
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR `DOWN' TITANIUM HYDRAULIC PIPE LOCATED AT FS 625 BETWEEN THE FORWARD CARGO HOLD LEFT SIDEWALL AND THE FUSELAGE SKIN DENTED AND CRACKED.  LEAKING HYDRAULIC FLUID MIST IN CABIN.  PIPE HAD BEEN DAMAGED DUE TO PREVIOUS MAINTENANCE.    PART TC:  41.928.
